Numb...

I am 21, I am about to have my second termination in a year.  I always thought I was pro-life, until I had to make the decision myself last august.  That time I was stupid, stupid to get pregnant, and stupid to sleep with three different people so paternity wasn't there.  This time I took precautions.  I was taking birth control and I was also taking an antibiotic called Tetracycline.  Tetracycline can cause bone deformation on a fetus so I feel as though I am being forced into this decision this time.  This time there is a steady boyfriend.  A boyfriend who doesn't want the unborn because of his own pain from past relationships and the dreadful women in them that keep him from his other beautiful children.  I understand why he doesn't want the hurt again.  I watch him hurt everyday because he can't see his daughter and son.  Unlike last time, this time I feel like I could handle a fourth child.  But the deformation scares me, because why would I want my child to be deformed? .... In the past two weeks I have made two tough decisions.  One: This abortion.  Two: Permanent Birth Control.


The point of this post? 

I feel numb.  I don't know how to feel.  I watched the ultrasound last thursday and I cried.  I tortured myself.  I don't know why I did that.  but the moment one of my good friends or my boyfriend mentions the subject I shut down, I sway away from the topic.  I feel stupid again for becoming pregnant, like I had a choice.   I feel irresponsible, even though I was on the pill... I feel like everyone knows, everyone sees me and thinks "She's doing it again, she is killing another innocent child." I hate that I feel like I can't grieve.  And that I feel like a murderer.  And I hate that I try to justify my decision to my friends.
kaytiej kaytiej
18-21, F
4 Responses Jul 20, 2010

I am so sorry Kaytiej......*HUGS* and love from a woman who has had a difficult choice such as this before :-(

wow dat would haf been tuff 4 u

I talked with the doctor who confirmed my pregnancy and the doctor who performed the ultrasound. Both just said there was a possibility of it having an effect on the fetus but didn't go into further detail. I do believe that you would have to be further along in order to see if the pills effected the fetus's bone growth, and if it was found that they did (further along), i think it would be that much harder to say good-bye to the unborn child ....

You have had to make some awful choices as of the late....but why not consult with a doctor to determine if the side effects, which are not guaranteed, have in fact affected your unborn child?